# SDR UPS98227561

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18947
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CRACK ON RIB ATTACH TAB ON NR 10 STRINGER AT WING STATION 656.5 RT.  REPAIR CARRIED OUT IAW UPS EO B727-5710-0314 FIG 13.
